Literals
- fabio:hasPublicationYear
- 2010
- vcard:url
- ou:eid
- 2-s2.0-79951901885
- dcterms:publisher
- Studia Mathematica
- bibo:issn
- 0039-3223
- dcterms:title
- Sobczyk's theorem and the bounded approximation property
- ou:editorial
- Polish Academy of Sciences
- dcterms:contributor
- Fernández Castillo, Jesús María, Moreno Salguero, Yolanda
- bibo:doi
- 10.4064/sm201-1-1
- vivo:identifier
- 2010-673
- bibo:page_range
- 1-19
- dcterms:creator
- Castillo J.
- ou:tipoPublicacion
- Article
- ou:urlDialnet
- ou:urlScopus
- bibo:volume
- 201
Typed Literals
- dcterms:created
- 2010-12-01T00:00:00 (xsd:dateTime)
- dcterms:modified
- 2019-02-16T00:00:00 (xsd:dateTime)
- ou:vecesCitado
- 7 (xsd:integer)
Inverse Relations
- Has related: ou:tienePublicacion
